# SDR REXA2022081101834

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT RAIL IS CORRODED @ FS 661+32	REMOVED RH SEAT RAIL BETWEEN FS 661.0+ 8.4 TO FS 669.4 IAW CRJ 900 AMM 53-00-49-000-801(A19);AND INSTALLED A NEW RH SEAT RAIL BETWEEN FS 661.0 + 8.4 TO FS 669.4 IAW CRJ 900 AMM 53-00-49-400-801 (A19).WITH P/N SH690-36283-1
